I'm glad I found this board, sometimes I have so many questions and internet searches just don't answer the "human" side of things. First of all, my Dad brings me here. He just turned 60 2 weeks ago, dx'd with PCa a year ago, had 9 weeks of radiation in the spring/early summer and all seemed well. Developed hip pain over the summer and found it had spread to his bones in about
5 places. It was quite quick. He is on his 2nd chemo, first being Taxotere, now Jevtana. His PSA in early December was 57, but finally dropped to 47 after the 3rd Jevtana. He just had another bone scan yesterday so we should have the results of that soon. He has so much pain though. I never thought at 40 I would be watching my Dad go through this, but it is what it is. So my question, the day after chemo, he gets the Neulasta shot. I have heard it can cause bone crunching pain and muscle cramping. Has anyone experienced this? He went to the ER Sunday early a.m. and had an IV cocktail of oxymorphone which took away his pain finally. I have also read that taking Claritin before the shot can help ease the muscle/bone pain. Just curious of anyone elses's experiences.
To everyone on this board, my thoughts and prayers go out to all of you. Cancer (of any type) is a real you know what. I tell all my male friends to get it checked, and to my women friends, to tell the men in their lives to get it checked. I know I won't have my Dad around for the next 20 years. I am hopeful, however somewhat realistic. I am just thankful for every day we have with him :). Thank for listening and any feedback you can offer.
Post Edited By Moderator (James C.) : 1/6/2011 4:31:45 PM (GMT-7)